Translator Disclaimer
2013 Refinements and reverses of means inequalities for Hilbert space operators
Fuad Kittaneh, Mario Krnic, Neda Lovricevic, Josip Pecaric, Omar Hirzallah
Banach J. Math. Anal. 7(2): 15-29 (2013). DOI: 10.15352/bjma/1363784220

Abstract

In this paper we derive some improvements of means inequalities for Hilbert space operators. More precisely, we obtain refinements and reverses of the arithmetic-geometric operator mean inequality. As an application, we also deduce an improved variant for the refined arithmetic--Heinz mean inequality. We also present some eigenvalue inequalities for differences of certain operator means.

Citation

Download Citation

Fuad Kittaneh. Mario Krnic. Neda Lovricevic. Josip Pecaric. Omar Hirzallah . "Refinements and reverses of means inequalities for Hilbert space operators." Banach J. Math. Anal. 7 (2) 15 - 29, 2013. https://doi.org/10.15352/bjma/1363784220

Information

Published: 2013
First available in Project Euclid: 20 March 2013

zbMATH: 1276.47021
MathSciNet: MR3039936
Digital Object Identifier: 10.15352/bjma/1363784220

Subjects:
Primary: 47A63
Secondary: 26D20, 47A10, 47B06, 47B07, 47B15

Rights: Copyright © 2013 Tusi Mathematical Research Group

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.7 • No. 2 • 2013
Back to Top